The Wellness Q&A with Elaine Moore

Welcome to the Wellness Q&A where members can ask Elaine Moore any health-related question. Moore is a medical writer and retired clinical laboratory scientist with over 30 years experience in immunology. Get started by selecting Member Questions. This is a question-and-answer forum, and each thread represents a member question or set of questions. The question will only appear once it's answered. Thank you for joining.

 

 


Vertigo
Last Post 04 Jun 2019 01:18 PM by Elaine Moore. 1 Replies.
Printer Friendly
  •  
  •  
  •  
  •  
  •  
Sort:
PrevPrev NextNext
You are not authorized to post a reply.
Author Messages
raissaUser is Offline New Member New Member Posts:
--
02 Jun 2019 06:36 PM
    Good evening. I have been having problems with my blood pressure so the added amlodipine 5mg to the metoprolol that I take, but I have notice dizziness like a off balance I don't know if its graves related or its because my nose is constantly running. This started a couple months ago my doctor brushed it off as allergies but it still going on.
    Elaine MooreUser is Offline Veteran Member Veteran Member Posts:3023
    --
    04 Jun 2019 01:18 PM
    Hi Raissa,
    Are you checking your heart rate? the combination of meds could cause your heart rate to fall, and a low rate, like below 60 bpm, can cause dizziness.
    Look up histamine intolerance and see if that could be the problem with your runny nose. This condition can also cause blood pressure to rise. I have it but histamine foods don't bother me. Some probiotics do because some strains of bacteria produce histamine. best, elaine
    You are not authorized to post a reply.




    ELAINE-MOORE.COM
    Elaine Moore Graves' Disease and Autoimmune Disease Education 

    Copyrighted by Elaine Moore © 2008-2019 All Rights Reserved. All writing and images copyrighted. Last updated: June 3, 2019
    Copyright Notices and Disclaimer